... I'm afraid to stop it because of the withdrawal symptoms, any suggestions? Worked great until last year after my dad died & I retired I don't handle change very well but Paxil has always worked good for me, do I need to up the dosage?
My AD also stopped working when my dad died. I hope you have a good Psych Doc to help you. I didn't & I realize what a difference that would of made. 40 mg Paxil is already on the high side so your doc might suggest an add-on med to the Paxil or a different AD. If you were to go off the Paxil you would have to titrate down slowly since Paxil can cause withdraw symptoms as you mentioned. I just saw this question so I hope you have gotten some relief.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 11 Dec 2014 • 11 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer
Posted 1 Jun 2015 • 2 answers
Posted 21 Jan 2016 • 2 answers